# SDR ASAA2015062912269

- Difficulty date: June 29, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 20,292 hours, 6,151 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE" ON GROUND BEFORE TAKEOFF.  ACFT GROUNDED.  PERFORMED QRH CHECKLIST. NO FURTHER PROBLEM NOTED.
